# SDR AUS20040469

- Difficulty date: June 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Worn
- Location: Oil Press Trans
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE TRANSMITTER CONNECTOR WIRING HAD WORN INSULATION.
